leg swelling

By william-761 Latest Reply 2009-09-01 20:17:56 -0500
Started 2009-08-24 14:35:01 -0500

my legs recently started to swell I,take hczt a water pill but what more can I, do

5 replies

Bekki Diabetic
Bekki Diabetic 2009-09-01 20:17:56 -0500 Report

Everyone has given you some great advice. You should really check things out with your physician just insure it is nothing serious. We must also make sure the products, i.e., sauces, broth, etc. we cook with do not contain sodium and then we add more. Once you have cleared things with your doctor, you might look at what type of shoes you are wearing. I have noticed if I do not wear good fitting closed shoes, my feet swell. Hope things work out for you.

caragypsy 2009-08-28 16:21:18 -0500 Report

My feet, ankle's and leg's wher swelling so bad it hurt to walk. I was put on water pills AND told to lie down and put my feet up higher then my heart.
If I don't do this 4 to 5 hrs a day my feet and all swell back up. Oh and my hands swell too.


Debbiekay 2009-08-28 09:48:54 -0500 Report

Hi!! How are you? Well i also have some leg swelling and ankle swelling to. For me i try to watch my salts try to drank water as much as possable andwalk. Walking would probley help the currulation in your legs better.. or it could be some meds your taking. or if you are taking a suger sub.. hopefully you can get down to what is making then swell and good luck.

great dane
great dane 2009-08-24 15:06:21 -0500 Report

I experienced leg swelling when I was taking Avandia. Once I discontinued it, the swelling went away. Perhaps this might be a side effect of a medication you are taking. Good Luck in tracking the cause down. Art

Crashnot 2009-08-24 14:49:32 -0500 Report

What leads up to it? Are you on your feet all day? Physically active enough? Drinking enough water? I've never had the problem, but with details, a few folks here would be able to chime in for you.

Next Discussion: type one »